# SDR DALA2017061904832

- Difficulty date: June 19, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN SEAT TRACK RBL 45 CORRODED BS 727A TO +10 BOTH CROWN AND CENTER OF TRACK. MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACK IAW SRM 53-00-52 REPAIR 3.
